# SDR 2025FA0000596

- Difficulty date: August 11, 2025
- Submitted: September 1, 2025
- Operation: General aviation
- Aircraft: N24239
- Make and model: Cessna 172S
- Aircraft serial: 172S13142
- Aircraft time: 1,258 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Servo
- Part number: 25765362
- Part serial: AV581611332
- Condition: Contaminated
- Location: Fuel Sys
- Part time: 1,258 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MOMENTARY ENGINE ROUGHNESS/VIBRATION WHILE IN THE PATTERN TURNING FROM CROSSWIND TO DOWNWIND, LOSS OF RPM. ENGINE INDICATIONS OTHERWISE NORMAL. NORMAL RUNUP. LANDED AND DID ANOTHER RUNUP WHICH WAS ALSO NORMAL. FUEL SERVO REPLACED.
